Please use this identifier to cite or link to this item:
|Title:||Asymptotic bounds on quantum codes from algebraic geometry codes||Authors:||Feng, Keqin
|Keywords:||DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory||Issue Date:||2006||Source:||Feng, K., Ling, S., & Xing, C. (2006). Asymptotic bounds on quantum codes from algebraic geometry codes. IEEE Transactions on Information Theory, 52(3), 986-991.||Series/Report no.:||IEEE transactions on information theory||Abstract:||We generalize a characterization of p-ary (p is a prime) quantum codes given by Feng and Xing to q-ary (q is a prime power) quantum codes. This characterization makes it possible to convert an asymptotic bound of Stichtenoth and Xing for nonlinear algebraic geometry codes to a quantum asymptotic bound. Besides, we also investigate the asymptotic behavior of quantum codes||URI:||https://hdl.handle.net/10356/96427
|ISSN:||0018-9448||DOI:||http://dx.doi.org/10.1109/TIT.2005.862086||Rights:||© 2006 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2005.862086].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|53. Asymptotic bounds on quantum codes from algebraic geometry codes.pdf||256.95 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.